# SDR SWAA2022041192287

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 33,156 hours, 14,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVER WING EMERGENCY LIGHT INOP. / [01] RELAMPED R/H AFT OVER WING EMERGENCY EXIT LIGHT & OPS CHECK GOOD REF AMM 33-51-04
